Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

phoenixx1013

Member
  • Content Count

    4
  • Joined

  • Last visited

Community Reputation

1 Neutral

About phoenixx1013

  • Rank
    New Member

Recent Profile Visitors

788 profile views
  • CNA7

  1. I've been using the BP treatment for about 6 weeks now in the morning only - due to the fact that I use tretinoin cream at night. Because of the BP, my skin is incredibly red. I've been using a thick moisturizer with plenty of jojoba oil. To anyone who has been on the regimen a long time, does the redness completely subside? or will it just be a side effect I'll have to deal with?
  2. I've been on birth control (Yaz) for about 6 years. I originally went on it during my first course of Accutane and stayed on it for all these years. My acne returned about a year ago and I am currently in my second course of Accutane. I know that I REALLY want to get off of birth control as soon as I'm done with Accutane but I am sooo worried about breaking out since women always say they break out when coming off the pill. I don't want to reverse all of the progress I've made on Accutane Any
  3. A little background - I'm 23 and am currently on my second course of Accutane. My first course was completed when I was 17 and it kept me clear for about 5 years. I started taking birth control during my first round of Accutane and have stayed on it ever since. I really want to get off the pill when I'm done with Accutane in about 2 months but I'm extremely worried that I will start breaking out and that going through Accutane will be for nothing Has anyone had any problems when they stopped ta
×